MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; RESUS,MAN,ADLT,BAG RES,PEEP,MANO,FILT

MEDLINE INDUSTRIES, LP MEDLINE; RESUS,MAN,ADLT,BAG RES,PEEP,MANO,FILT
Model Number CPRM4416FPM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, "code blue ed therapist was bagging patient heard a loud swishing noise patient o2 sat started dropping.Switched out bag and o2 sat starting rising".
 
Additional Manufacturer Narrative
According to the facility, "code blue ed therapist was bagging patient heard a loud swishing noise patient o2 sat started dropping.Switched out bag and o2 sat starting rising".The patient was transferred to a higher level of care hospital.The facility stated, "when the patient left the facility to be transferred the patient was ventilated".No additional details are available related to the customer reported issue.The sample was requested for evaluation.It has been determined that the reported event caused or contributed to (death/serious injury), therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6: type of investigation (b).Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
RESUS,MAN,ADLT,BAG RES,PEEP,MANO,FILT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093-2753
MDR Report Key24513317
Report Number1417592-2026-00179
Device Sequence Number10297750
Product Code BTM
UDI-Device Identifier10193489019049
UDI-Public10193489019049
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberCPRM4416FPM
Device Lot Number555593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown